# SDR ASAA2013040394422

- Difficulty date: April 3, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N797AS
- Make and model: Boeing 737490
- Aircraft serial: 28892
- Aircraft time: 47,373 hours, 26,351 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Rt Wing Te Flap
- Component: Flap
- Component part number: 6546430130
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD FOREFLAP UPPER SURFACE INBD REPAIR DOUBLER IS CHAFED AT INBD AFT CORNER.  ACFT GROUNDED.  REPAIRED CHAFE DAMAGE IAW SRM 51 70 10, REPAIR 4, PG 1.
